# SDR CA991229002

- Difficulty date: November 22, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M10A
- Condition: Cracked
- Location: Propeller
- Part time: 15,163 hours
- Component: Propeller Blade, Hamstd, 14SF7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NICKEL LEADING EDGE SHEATH CRACK PROPAGATED BEYOND ALLOWABLE LIMITS.
